I love how phenibut feels except for the dizziness. When I take phenibut, it completely erases anxiety, and it makes me sleep very soundly. I get the best sleep on it. I wake up refreshed the next morning. Except that I am always dizzy the next day.
I've searched the internet, and generally the dizziness is supposedly only associated with high doses of phenibut, but I'm taking low doses. Usually I only take 540mg, and this last time I only took 220mg. The 220mg dose was effective, but I still got dizziness! Now this makes me wonder if I'm super sensitive to it, or maybe when I'm sleeping my body doesn't metabalize it the same way. I could try taking it during the day, and see if I get dizzy, but I don't take phenibut just for fun. I only take it for anxiety. So I'd only take it during the day if I got really anxious during the day... which hasn't happened yet.
It's interesting to note that I didn't have this dizziness problem when I first starting taking phenibut, and I don't know what has changed. I don't take it every day, and this dizziness occurs even if I only take it once a week.
Anyway, it's just a mystery that I'd thought I'd mention, in case other people have this problem too. Next time I'm going to try an even lower dose.